# SDR SWAA2022030171284

- Difficulty date: February 10, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE ANGLE JUST INBOARD OF DEFLECTION CONTROL RIB IS CRACKED. PART # 115A2156U7 / [01] REMOVED AND REPLACED TRAILING EDGE ANGLE PER SRM 51-40-02.
